# SDR CA150312004

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft serial: Q
- Aircraft time: 22,380 hours
- Engine: Ge CF348E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Stop
- Part number: 17029160001
- Condition: Cracked
- Location: Rt Aileron
- Part time: 22,711 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING SCHEDULED INSPECTION TASKS ON "B" CHECK, A CRACK WAS FOUND IN THE RT AILERON UPPER TORQUE TUBE BEARING STOP.  REPLACED WITH A NEW ONE.
